RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 6, Pages 253–261 (Mi fpm1862)  

Bifurcations of minimal fillings for four points on the Euclidean plane

E. I. Stepanova

Lomonosov Moscow State University

Abstract: A minimal filling of a finite metric space is a weighted graph of a minimal possible weight spanning this space so that the weight of any path in it is not less than the distance between its ends. Bifurcation diagrams of types and the weight of minimal fillings for four points of the Euclidean plane are built in the present work.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00378_a
Ministry of Education and Science of the Russian Federation НШ-6399.2018.1


Full text: PDF file (134 kB)
UDC: 514.77+519.176+515.165.7

Citation: E. I. Stepanova, “Bifurcations of minimal fillings for four points on the Euclidean plane”, Fundam. Prikl. Mat., 22:6 (2019), 253–261

Citation in format AMSBIB
\Bibitem{Ste19}
\by E.~I.~Stepanova
\paper Bifurcations of minimal fillings for four points on the Euclidean plane
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 6
\pages 253--261
\mathnet{http://mi.mathnet.ru/fpm1862}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1862
  • http://mi.mathnet.ru/eng/fpm/v22/i6/p253

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:11
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020